# SDR ASAA2012121393599

- Difficulty date: December 13, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 47,628 hours, 26,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 66247952
- Condition: Corroded
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL IS CORRODED, BS 727D, REMOVED CORROSION STA 727D, FOUND TO BE WITHIN LIMITS IAW SRM 53 60 53 1A 1,  REMOVED AND INSTALLED SECTION OF TRANSITION PANEL,  727F, DUE TO 100 BEYOND LIMITS IAW SRM 53-60-53.
